Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Tamás Schmidt, E. 2010. Cover-preserving embeddings of finite length semimodular lattices into simple semimodular lattices. Algebra universalis, Vol. 64, Issue. 1-2, p. 101.


    ×
  • Currently known as: Journal of the Australian Mathematical Society Title history
    Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, Volume 52, Issue 1
  • February 1992, pp. 57-87

On congruence lattices of m-complete lattices

  • G. Grätzer (a1) and H. Lakser (a1)
  • DOI: http://dx.doi.org/10.1017/S1446788700032869
  • Published online: 01 April 2009
Abstract
Abstract

The lattice of all complete congruence relations of a complete lattice is itself a complete lattice. In an earlier paper, we characterize this lattice as a complete lattice. Let m be an uncountable regular cardinal. The lattice L of all m-complete congruence relations of an m-complete lattice K is an m-algebraic lattice; if K is bounded, then the unit element of L is m-compact. Our main result is the converse statement: For an m-algebraic lattice L with an m-compact unit element, we construct a bounded m-complete lattice K such that L is isomorphic to the lattice of m-complete congruence relations of K. In addition, if L has more than one element, then we show how to construct K so that it will also have a prescribed automorphism group. On the way to the main result, we prove a technical theorem, the One Point Extension Theorem, which is also used to provide a new proof of the earlier result.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On congruence lattices of m-complete lattices
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On congruence lattices of m-complete lattices
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On congruence lattices of m-complete lattices
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]R. Frucht , ‘Lattices with a given group of automorphisms’, Canad. J. Math. 2 (1950), 417419.

[3]G. Grätzer , General Lattice Theory, Academic Press, New York, N. Y., 1978; Birkhäuser Verlag, Basel;Akademie Verlag, Berlin.

[4]G. Grätzer , Universal Algebra, Second Edition, Springer-Verlag, New York, Heidelberg, Berlin, 1979.

[12]A. Pultr and V. Trnková , Combinatorial, algebraic and topological representations of groups, semigroups and categories, Academia, Prague, 1980.

[13]G. Sabidussi , ‘Graphs with given infinite groups’, Monatsh. Math. 64 (1960), 6467.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: